# SDR DL764030832

- Difficulty date: September 12, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 8,439 hours, 3,316 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 271004110
- Condition: Unserviceable
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING FLAPS 20, GOT A T/E FLAP DISAGREE MSG AND T/E FLAP SHUTDOWN STATUS MSG.  ACCOMPLISHED BITE ON FSEU BITE SHOWED 27-51104.  RESET BOX.  ACCOMPLISHED A FULL VISUAL INSPECTION OF FLAPS/SLATS ASSY LOCKOUT.  NO DEFECTS NOTED.  CK ALL T/E ACT OVER TORQUE IND.  FSEU SENSOR/LOAD RELIEF GND TEST OK.  R/R FSEU PER M/M.  T/E XMITTER VALUES WITHIN M/M LIMITS.  CYCLED FLAPS SEVERAL TIME, OPS NORMAL.
